MathSciNet Relay Station
MathSciNet bibliographic data
MR767769 (86e:53021) 53C05 (53C12 57R30)
Blumenthal, Robert A.; Hebda, James J. Complementary distributions which preserve the leaf geometry and applications to totally geodesic foliations. Quart. J. Math. Oxford Ser. (2) 35 (1984), no. 140, 383–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement